# SDR CA141102001

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE FLIGHT CREW OBSERVED A FWD BAGGAGE DOOR WARNING. THE FLIGHT CREW CARRIED OUT AN AIR TURNBACK AND SUBSEQUENTLY LANDED BACK. UPON TOUCHDOWN THE WARNING EXTINGUISHED. EMERGENCY WAS NOT DECLARED AND AIRCRAFT LANDED SAFELY.  MAINTENANCE PERSONNEL MET THE A/C AND DETERMINED THAT THE DOOR WAS PROPERLY CLOSED.
